Al-Babtain, A. A., F. Merovci, and I. Elbatal, "The McDonald exponentiated gamma distribution and its statistical properties", Al-babtain et al. SpringerPlus, vol. 4, issue 2, 2015. the_mcdonald_exponentiated_gamma.pdf
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015.
Merovci, F., and I. Elbatal, "THE BETA QUADRATIC HAZARD RATE DISTRIBUTION", Pak. J. Statist., vol. 31, issue 5, pp. 427-446, 2015. the_beta_quadratic_hazard_rate_distribution.pdf
Asha, G., I. Elbatal, and C. J. Rejeesh, "Further results on discrete mean past lifetime", Communications in Statistics - Theory and Methods, vol. 45, issue 4, pp. 1081-1098, 2015. further_results_on_discrete_mean_past_lifetime.pdf
Merovci, F., and I. Elbatal, "Weibull Rayleigh Distribution: Theory and Applications", Applied Mathematics & Information Sciences, vol. 9, issue 5, pp. 1-11, 2015. weibull_rayleigh_distribution__theory_and_applications.pdf
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015. kumaraswamy_modified_inverse_weibull_distribution.pdf
Aryal, G., and I. Elbatal, "Kumaraswamy Modified Inverse Weibull Distribution: Theory and Application", Applied Mathematics & Information Sciences, vol. 9, issue 2, pp. 651-660, 2015. kumaraswamy_modified_inverse_weibull_distribution.pdf
brahim Elbatal, I. I., and N. S. Butt, "A New Generalization of Quadratic Hazard Rate Distribution", Pakistan journal of statistics and operation research , vol. 9, issue 4, pp. 343-361, 2013. quadratic.pdf
Elbatal, I., "Transmuted Generalized Inverted Exponential Distribution", Economics Quality Control , vol. 28, issue 2, pp. 125-133, 2013. transmuted_generalized_inverted_exponential.pdf
I.Elbatal, L. S. Diab, and N. A. A. Alim, "Transmuted Generalized Linear Exponential Distribution.", International Journal of Computer Applications , vol. 83, issue 17, pp. 2, 2013. transmuted_generalized_linear_exponential.pdf